| Model Number |
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 8/29/2024, it was reported by a sales representative via email that the flipcutter iii from an ar-1288rtt2-fc3 fibertag tightrope ii with internalbrace, with flipcutter iii drill, and fibersnare suture kit broke when drilling in the femoral tunnel.All broken fragments were removed.This was discovered during an aclr procedure on (b)(6) 2024.Additional information received on 9/3/2024: the case was completed using a second flipcutter.The case was not delayed, and additional anesthesia was not needed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.